On the stability of stationary solutions of some hyperbolic
Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 30-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1986_289_1_a5,
author = {N. A. \"Eltysheva},
title = {On the stability of stationary solutions of some hyperbolic},
journal = {Doklady Akademii Nauk},
pages = {30--32},
year = {1986},
volume = {289},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a5/}
}
N. A. Ëltysheva. On the stability of stationary solutions of some hyperbolic. Doklady Akademii Nauk, Tome 289 (1986) no. 1, pp. 30-32. http://geodesic.mathdoc.fr/item/DAN_1986_289_1_a5/